Missouri Journal of Mathematical Sciences

Announcements

Full-text: Open access

Article information

Source
Missouri J. Math. Sci., Volume 14, Issue 2 (2002), 139-140.

Dates
First available in Project Euclid: 4 October 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1570154519

Digital Object Identifier
doi:10.35834/2002/1402139

Citation

Announcements. Missouri J. Math. Sci. 14 (2002), no. 2, 139--140. doi:10.35834/2002/1402139. https://projecteuclid.org/euclid.mjms/1570154519


Export citation